Alabama, 2010Lightning Strike in Alabama, August 7, 2010
August 7, 2010 · NWS TAE · 1 event in 1 county or zone
Afternoon thunderstorms developed with lightning striking a home in Dothan.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Afternoon thunderstorms developed with lightning striking a home in Dothan.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Aug 7, 6:51 AM CST, 6 hours 29 minutes earlier.
Area forecast discussion, Aug 7, 6:51 AM CST, 6 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
851 AM EDT SAT AUG 7 2010
.DISCUSSION...MODIFIED 12Z KTAE SOUNDING SHOWS A VERY MOIST
ATMOSPHERE IN PLACE ACROSS THE REGION. THE PW OF 2.39 INCHES IS
ROUGHLY 2 STANDARD DEVIATIONS ABOVE NORMAL. WE ARE EXPECTING CAPE UP
AROUND 4000 J/KG AS WELL. LATEST RUC SHOWS DELTA THETA-E VALUES
AROUND 25 K WHICH IS SUFFICIENT FOR WET MICROBURSTS. OVERALL...THE
CURRENT LIKELY POP FORECAST LOOKS REASONABLE. WE HAVE SEEN ECHOES ON
THE RADAR ALL NIGHT AND HAVE A FAVORABLE WLY FLOW IN THE 1000-700 MB
LAYER. THE REST OF TODAY'S FORECAST ALSO LOOKS ON TRACK AND WE DO
NOT PLAN A ZONE UPDATE.
&&
.MARINE...A WEAK FRONT WILL APPROACH FROM THE N AND STALL IN THE
VICINITY OF THE MARINE AREA BY MON. THIS WILL KEEP THE RAIN CHANCES
UP THROUGH THE WEEKEND AND INTO THE UPCOMING WEEK. BRIEF PERIODS
WITH SLIGHTLY HIGHER WINDS AND SEAS WILL BE POSSIBLE IN AND AROUND
THE HEAVIER STORMS THAT DEVELOP. THE PRIMARY FLOW REMAIN OUT OF THE
W AND SW THROUGH SUN...THEN VEER TOWARD THE NE AS THE FRONT MOVES
OVER THE AREA MON NIGHT INTO TUE.
&&
.AVIATION...THROUGH 12Z SUN.
VERY LITTLE IN THE WAY OF RESTRICTIONS THIS MORNING DUE TO LINGERING
MID LEVEL CLOUD COVER. AS HEATING OF THE DAY COMMENCES...EXPECT
SCT-NMRS SHOWERS AND STORMS TO DEVELOP EARLY IN THE AFTERNOON...
AFFECTING ECP AND TLH BEFORE MOVING INLAND LATER IN THE DAY. A
NEARBY TROUGH ACROSS MIDDLE GEORGIA WILL ALSO HELP TO FOCUS LATE DAY
STORMS AT ABY/DHN. AS A RESULT...WILL SHOW IFR CONDITIONS IN STORMS
AT TLH/ECP WITH MVFR CONDITIONS ELSEWHERE. EXPECT TO SEE STORMS
LINGER WELL PAST 00Z INLAND...AND WILL ACCOUNT FOR THIS WITH PROB30
GROUPS. UNCERTAINTIES REGARDING CONVECTIVE DEBRIS CLOUDS MAKE SUNDAY
MORNING RESTRICTIONS DIFFICULT TO PREDICT. FOR NOW WILL ONLY SHOW
MVFR AT FAVORED SITES.
&&
.FIRE WEATHER...LOW LEVEL MOISTURE WILL REMAIN IN PLACE AND WILL
CONTINUE TO KEEP RELATIVE HUMIDITIES WELL ABOVE CRITICAL LEVELS
THROUGH THE WEEKEND AND INTO THE EARLY PART OF NEXT WEEK. DRIER
CONDITIONS ARE EXPECTED DURING THE MIDDLE OF NEXT WEEK.
HOWEVER...CRITICAL VALUES OF RELATIVE HUMIDITY WILL NOT BE REACHED.
&&
.PREV DISCUSSION...
334 AM EDT SAT AUG 7 2010
SHORT TERM (TODAY-MONDAY)...
PLENTY OF DEEP LAYER MOISTURE COMBINED WITH DIURNAL HEATING AND A
WEAK FRONTAL BOUNDARY NORTH OF THE AREA WILL KEEP THE RAIN CHANCES
UP OVER THE WEEKEND. THE MODEL SOUNDINGS FOR TODAY SHOW MAINLY LIGHT
WESTERLY FLOW THROUGH THE DEEP LAYER AND ABOVE AVERAGE PWAT VALUES
AROUND 2.3 INCHES. THIS COMBINED WITH MODERATE INSTABILITY AND A FEW
WEAK IMPULSES ALOFT IN THE WNW FLOW WILL KEEP A SLIGHT CHANCE FOR
STRONG STORMS TO DEVELOP WITH THE MAIN THREAT BEING WIND GUSTS.
DESPITE THE ENHANCED CLOUD COVERAGE AND RAIN...HEAT INDICES WILL
RANGE FROM 103 TO 108 COME THIS AFTERNOON AS TEMPERATURES CLIMB INTO
THE MID 90S.
SUNDAY THROUGH MONDAY...THE MODELS REMAIN IN DECENT AGREEMENT AND
SHOW THE FRONTAL BOUNDARY CURRENTLY NORTH OF THE AREA CONTINUING
SOUTH AND STALLING OVER OR JUST SOUTH OF MUCH OF THE LOCAL FORECAST
AREA BY MONDAY. AS PLENTY OF DRIER AIR FILLS IN BEHIND THIS BOUNDARY
FROM THE NORTH...EXPECT A NORTH TO SOUTH POP GRADIENT BOTH
DAYS...ESPECIALLY MONDAY WITH THE BEST RAIN CHANCES REMAINING OVER
THE SOUTHERN HALF OF THE CWA AND OUT ACROSS THE ADJACENT MARINE
AREA. IN ADDITION TO THE DRIER AIR...THE UPPER RIDGE WILL BEGIN TO
BUILD BACK ACROSS THE REGION.
LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...
EXTENDED BEGINS WITH UPPER TROUGHS ON BOTH COASTS WITH A DEEP LAYER
WARM HIGH CENTERED OVER THE MIDDLE MISSISSIPPI VALLEY WITH RIDGING
EXTENDING SOUTHWARD INTO THE CENTRAL GULF OF MEXICO. THE OTHER KEY
FEATURE IS A TUTT OFF THE FLORIDA EAST COAST MOVING SLOWLY WESTWARD.
BY THURSDAY MORNING...THE TUTT IS CENTERED OVER THE BIG BEND WITH
THE UPPER HIGH BEING SQUEEZED WESTWARD INTO THE SOUTHWEST U.S. AS
WELL AS RIDGING DEVELOPING EAST OF THE TUTT. NEW GFS GUIDANCE HAS
SLOWED THE WESTWARD PROGRESSION OF THE TUTT BY A DAY OR SO FROM
EARLIER GUIDANCE. THE EURO STILL HAS THE TUTT PASSING ON WEDNESDAY.
EXPECT SOME DRIER AIR ALOFT AS TUTT APPROACHES...THEREFORE HIGHER
TEMPS AND LOWER POPS ARE IN STORE FOR US THROUGH MID WEEK. HEAT
INDICES COULD AGAIN APPROACH 110 ON TUESDAY AND WEDNESDAY.
HOWEVER... FROM WEDNESDAY NIGHT ON...THERE IS SOME UNCERTAINTY AS TO
POSSIBLE WEATHER ASSOCIATED THE PASSAGE OF THE UPPER LOW. GFS IS
SUGGESTING ONLY A SLIGHT INCREASE IN POPS. POPS WILL START OUT BELOW
CLIMO DUE TO THE APPROACHING TUTT...THEN RETURN TO NEAR NORMAL BY
THE END OF THE WEEK. TEMPS WILL REMAIN ABOVE NORMAL.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 94 77 96 76 97 / 70 40 60 30 30
PANAMA CITY 92 79 92 79 94 / 60 40 60 30 40
DOTHAN 95 76 98 76 98 / 70 40 50 30 20
ALBANY 95 76 98 76 96 / 70 40 40 20 10
VALDOSTA 93 74 96 74 96 / 70 40 50 30 20
CROSS CITY 93 76 94 74 96 / 60 40 60 30 40
APALACHICOLA 92 80 91 79 94 / 40 40 60 30 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&
AVIATION...GODSEY
FIRE WEATHER...WATSON
PREVIOUS DISCUSSIONS...GIBBS/WATSON
REST OF DISCUSSION...WOOL
Hazardous weather outlook, Aug 7, 1:22 AM CST, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
322 AM EDT SAT AUG 7 2010
ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-081000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
322 AM EDT SAT AUG 7 2010 /222 AM CDT SAT AUG 7 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
PLENTY OF MOISTURE COMBINED WITH AN APPROACHING FRONTAL BOUNDARY
FROM THE NORTH WILL KEEP THE RAIN CHANCES UP THROUGH THE DAY
TODAY AND WELL INTO THE NIGHT TONIGHT. THERE IS A SLIGHT CHANCE
FOR STRONG STORMS TO DEVELOP WITH THE MAIN THREAT BEING DAMAGING
WIND GUSTS. DESPITE THE ENHANCED CLOUD COVERAGE AND RAIN...HEAT
INDICES WILL REACH THE 103 TO 108 RANGE COME THIS AFTERNOON AS
TEMPERATURES CLIMB INTO THE MID 90S.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
AFTER ANOTHER ROUND OF SCATTERED AFTERNOON SHOWERS AND
STORMS...THE PREVIOUSLY DISCUSSED FRONTAL BOUNDARY ABOVE WILL
MOVE OVER AND POSSIBLY SOUTH OF THE LOCAL AREA BY MONDAY WITH
DRIER AIR FILLING IN FROM THE NORTH THROUGH THE MID-WEEK PERIOD.
THIS CLEARING TREND WILL ALLOW TEMPERATURE TO CLIMB BACK INTO
UPPER 90S THROUGH THE MID-WEEK WITH HEAD INDICES APPROACHING
ADVISORY LEVELS ONCE AGAIN.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.
In the hours before
Special weather statement, Aug 7, 10:45 AM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1245 PM EDT SAT AUG 7 2010
FLZ011-071730-
JACKSON-
1145 AM CDT SAT AUG 7 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN JACKSON
COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 1230 PM CDT
AT 1142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF COTTONWOOD...MOVING SOUTHEAST
AT 15 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
38-GODSEY
Special weather statement, Aug 7, 11:19 AM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
119 PM EDT SAT AUG 7 2010
GAZ159-160-071800-
BROOKS-LOWNDES-
119 PM EDT SAT AUG 7 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
BROOKS AND SOUTHERN LOWNDES COUNTIES IN SOUTH CENTRAL GEORGIA...
* UNTIL 200 PM EDT
AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR QUITMAN...OR 12 MILES SOUTHWEST OF
VALDOSTA...MOVING SOUTHEAST AT 10 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
38-GODSEY
Special weather statement, Aug 7, 12:15 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 PM EDT SAT AUG 7 2010
FLZ017-018-GAZ158-159-071900-
BROOKS-INLAND JEFFERSON-LEON-THOMAS-
215 PM EDT SAT AUG 7 2010
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR SOUTHERN BROOKS AND
THOMAS COUNTIES IN SOUTH CENTRAL GEORGIA AS WELL AS NORTHERN
JEFFERSON AND LEON COUNTIES IN NORTH FLORIDA...
* UNTIL 300 PM EDT
AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST
OF THOMASVILLE TO 9 MILES SOUTH OF BOSTON...MOVING SOUTHEAST AT 15
MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
38-GODSEY
Special weather statement, Aug 7, 12:55 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 PM EDT SAT AUG 7 2010
FLZ017-072000-
LEON-
255 PM EDT SAT AUG 7 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR LEON COUNTY IN
THE FLORIDA BIG BEND...
* UNTIL 400 PM EDT
AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTH OF TALLAHASSEE...MOVING EAST AT
15 MPH.
PEOPLE IN NORTHEASTERN LEON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
17-GOULD
Special weather statement, Aug 7, 1:13 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
313 PM EDT SAT AUG 7 2010
FLZ008>010-072000-
CENTRAL WALTON-HOLMES-WASHINGTON-
213 PM CDT SAT AUG 7 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HOLMES...WALTON
AND WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA...
* UNTIL 300 PM CDT
AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF VERNON...MOVING SOUTHEAST
AT 10 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
38-GODSEY
Lightning, Houston
- When
- August 7, 1:20 PM CST
- Where
- Houston County, Dothan
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 31.220, -85.390
A house was struck by lightning, which resulted in a hole in the roof and the loss of 4 to 5 shingles. The monetary damage figure provided is a rough estimate.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flood in Minnesota, August 7 to 8, 2010$52,000 · EF4 · 14 events
- Tornado in North Dakota, August 7, 2010EF4 · 2 events
- Tornadoes and Damaging Wind in Wisconsin, August 7, 20109 injured · $450,000 · EF1 · 3 events
- Rip Current in North Carolina, August 7, 20101 death · 1 event
- Lightning Strike in Alabama, August 7, 20101 death · 1 event
- Tornado and Hail in Minnesota, August 7 to 8, 2010$65,000 · EF1 · 18 events
- Flash Flooding and Hail in Nevada, August 7 to 8, 2010$241,000 · 1 in hail · 5 events
- Lightning Strike in Arkansas, August 7, 20101 injured · $75,000 · 1 event
- Tornado in Florida, August 7, 2010$58,000 · EF0 · 1 event
- Flash Flood and Hail in Mississippi, August 7 to 9, 2010$27,000 · 50 kt wind · 5 events
- Lightning Strikes in Texas, August 7, 2010$21,000 · 2 events
- Rip Current in Georgia, August 7, 20102 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 258524.